Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/243670
Type: Artigo
Title: Well-posedness and orbital stability of traveling waves for the Schrödinger-improved Boussinesq system
Author: Esfahani, Amin
Pastor, Ademir
Abstract: Considered here is the Schrodinger-improved Boussinesq system. First we prove local and global well-posedness in the energy space for the periodic initial-value problem. The proof combines a Strichartz-type estimate with the contraction mapping principle. Second we establish the existence and orbital stability of periodic and solitary traveling-wave solutions. The stability results are set out in the context of abstract Hamiltonian systems. (C) 2014 Elsevier Ltd. All rights reserved.
Considered here is the Schrödinger-improved Boussinesq system. First we prove local and global well-posedness in the energy space for the periodic initial-value problem. The proof combines a Strichartz-type estimate with the contraction mapping principle. Second we establish the existence and orbital stability of periodic and solitary traveling-wave solutions. The stability results are set out in the context of abstract Hamiltonian systems
Subject: Cauchy, Problema de
Ondas viajantes
Estabilidade orbital
Country: Reino Unido
Editor: Elsevier
Citation: Well-posedness And Orbital Stability Of Traveling Waves For The Schrodinger-improved Boussinesq System. Pergamon-elsevier Science Ltd, v. 22, p. 206-218 APR-2015.
Rights: fechado
Identifier DOI: 10.1016/j.nonrwa.2014.09.001
Address: https://www.sciencedirect.com/science/article/pii/S1468121814001035
Date Issue: 2015
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
000346545700015.pdf573.94 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.